Shelah Saharon. Categoricity of uncountable theories. Proceedings of the Tarski Symposium, An international symposium held to honor Alfred Tarski on the occasion of his seventieth birthday, edited by Henkin Leon et al., Proceedings of symposia in pure mathematics, vol. 25, American Mathematical Society, Providence, R.I., 1974, pp. 187–203 [Book Review]

Journal of Symbolic Logic 46 (4):866-867 (1981)
  Copy   BIBTEX


This article has no associated abstract. (fix it)



    Upload a copy of this work     Papers currently archived: 79,702

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Categoricity of Uncountable Theories.Saharon Shelah & Leon Henkin - 1981 - Journal of Symbolic Logic 46 (4):866-867.


Added to PP

18 (#630,574)

6 months
1 (#479,744)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references